Any ideas or tips for how I can stop the injection site from aching so much?
I was taken into hospital last night because I was breathing very fast but also very shallowly. I called 999 and they sent out a first responder who took my vitals and made the choice to take me in to A&E. My oxygen sats stayed between 93% and 95%. I’d had a little bit of a cough for three days beforehand.
I had a lot of pain any time I tried to breathe in deeply - the paramedics gave me morphine which thankfully took the edge off.
I wasn’t in A&E for very long - I was quickly moved around to the “red zone” as I’d had a cough and a low grade fever of 37.9°C. They took swabs from my nose and mouth and thankfully I’m negative for COVID. The doctor I saw said my blood test results and my symptoms indicated a viral chest infection.
He was also concerned about the possibility of a DVT - I’d had an aching pain in my left calf for about a week. He was worried that I may have had a clot that broke off and went to my lungs and that was why I couldn’t breathe. A nurse quickly came in with the dreaded blood thinning injection.
In the past, I have had a little bit of bruising with these injections... But this one is nearly the size of my palm now and it seems to be getting bigger by the hour!! And... It hurts and aches like hell!!!
Does anyone have any tips for getting it to stop hurting so much?
Thank you all in advance.
#chronicillnesswarrior #bruising #BloodThinner #Injection #help #POTS #EDS #NAFLD #BPD #Diabetes #InterstitialCystitis